D. W. Bange, A. E. Barkauskas, and P. J. Slater, Disjoint dominating sets in trees, Sandia Laboratories Report, pp.78-1087, 1978.

D. W. Bange, A. E. Barkauskas, and P. J. Slater, Efficient dominating sets in graphs, Applications of Discrete Mathematics (Proc. 3rd Conf. on Discrete Math. SIAM Philadelphia, pp.189-199, 1986.

A. E. Barkauskas and L. H. Host, Finding efficient dominating sets in oriented graphs, Congr. Numer, pp.98-125, 1993.

D. Bród and Z. Skupie´nskupie´n, Trees with extremal numbers of dominating sets, Australas. J. Combin, vol.35, pp.273-290, 2006.

T. W. Haynes, M. A. Henning, and C. , Domination in graphs Handbook of Graph Theory, Boca Raton et al, issue.2, pp.889-909, 2004.

J. W. Moon and L. Moser, On cliques in graphs, Israel Journal of Mathematics, vol.3, issue.1, pp.23-28, 1965.
DOI : 10.1007/BF02760024

B. E. Sagan, A Note on Independent Sets in Trees, SIAM Journal on Discrete Mathematics, vol.1, issue.1, pp.105-108, 1988.
DOI : 10.1137/0401012

A. J. Schwenk and B. Q. Yue, Efficient dominating sets in labeled rooted oriented trees, Discrete Math, pp.276-298, 2005.

Z. Skupie´nskupie´n, On counting maximum path-factors of a tree, Algebra und Graphentheorie (Proc. Siebenlehn 1985 Conf.), Bergakademie Freiberg, pp.91-94, 1986.

Z. Skupie´nskupie´n, From tree path-factors and doubly exponential sequences to a binomial inequality, Topics in Combinatorics and Graph Theory (Essays in Honour of Gerhard Ringel, pp.595-603, 1990.

I. Tomescu, Le nombre maximum de cliques et de recouvrements par cliques des hypergraphes chromatiques complets, Discrete Math, pp.263-271, 1981.

D. B. West, Introduction to Graph Theory, 1996.

H. S. Wilf, The Number of Maximal Independent Sets in a Tree, SIAM Journal on Algebraic Discrete Methods, vol.7, issue.1, pp.125-130, 1986.
DOI : 10.1137/0607015

J. Zito, The structure and maximum number of maximum independent sets in trees, Journal of Graph Theory, vol.7, issue.2, pp.207-221, 1991.
DOI : 10.1002/jgt.3190150208